# SDR ASAA2017112622675

- Difficulty date: November 26, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 6,956 hours, 2,315 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH012159
- Condition: Failed
- Location: Nr 2
- Part time: 6,975 hours, 2,323 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE GENERATOR SOURCE OFF AND GENERATOR OFF LIGHT ILLUMINATED INFLIGHT, COULD NOT RE-ESTABLISH GENERATOR. WAS ABLE TO COVER BUSS WITH APU. GROUNDED - YES. RELAMPED GEN OFF BUS LIGHT AND DRIVE LIGHT. RECONNECTED #2 IDG AND RAN THE NR 2 ENGINE.  IDG FAILED TO CONNECT AND SUPPLY POWER. VERIFIED RED IDG FAIL LIGHT ON NR 2 GCU. REMOVED AND REPLACED THE NR 2 IDG WITH NEW IAW AMM 24-11-11. PERFORMED IDG OPS TEST, IAW AMM 24-11-00-700-803, OPS CHECKED OK.
